# SDR CALA9700933

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 270/276
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN RT WING LEADING EDGE RIB AFT ANGLE, LOCATED AT FIRST RIB OUTBOARD OF 8R SLAT TRACK, STA 270 XRS.  A .375 INCH CRACK WAS ALSO FOUND IN RT WING LEADING EDGE RIB AFT ANGLE, LOCATED AT SECOND RIB OUTBOARD OF 8R SLAT TRACK, STA XRS 276.  NEW ANGLES WERE INSTALLED IAW SRM 51-30-5 AND ECRA 5720-01589.
